# SDR DXTA2022090669560

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N432QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500508
- Aircraft time: 3,089 hours, 2,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 763848P
- Part serial: G030133027
- Condition: Defective
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN EMERG LIGHT: OVERHEAD CABIN LIGHTS FLASHING WHILE INFLIGHT WITH EMERG LIGHTS ARMED.//CORRECTIVE ACTION// REMOVED AND REPLACED REAR MAIN BATTERY PN 7638-48P SN G030133027 AND INSTALLED NEW CUSTOMER SUPPLIED REAR MAIN BATTERY PN PN 7638-48P SN G03139823 OPS CHECK GOOD. REF PHENOM 300 MM 24-36-01
